Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Those experienced with staph infection....

I thought I had a boil pop up on my stomach where my pants rub, well it turned nasty fast and I ended up in the ER last night in a lot of pain. It turned out to be a staph infection. Ever since I got up yesterday, I've been nauseous and had some stomach pain (different from the infection pain) more like a ache I guess you would say. Anyone know if nausea is associated with a staph infection?? I'm on antibiotics which I started today since they prescribed them last night after the pharmacy had closed. NOTE: I had the nausea BEFORE starting the antibiotic.

Answer Question
 
Anonymous

Asked by Anonymous at 8:04 PM on Nov. 18, 2013 in Health

Answers (4)
  • It could be, but I'm going to guess it's the antibiotic.
    m-avi

    Answer by m-avi at 8:13 PM on Nov. 18, 2013

  • Yeah, my first thought was it's the anti biotic. Maybe take it with food
    Nimue930

    Answer by Nimue930 at 8:14 PM on Nov. 18, 2013

  • I had the nausea BEFORE I started the antibiotic otherwise I'd say that too.
    Anonymous

    Comment by Anonymous (original poster) at 8:27 PM on Nov. 18, 2013

  • I had the nausea BEFORE I started the antibiotic otherwise I'd say that too.

    Could be from both the infection and the antibiotic. Call you doc for best info as we don't know your PMHx.
    Crafty26

    Answer by Crafty26 at 8:30 PM on Nov. 18, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN